MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*SKIN STAPLER-WIDE; REMOVABLE (SKIN)

ETHICON ENDO-SURGERY, LLC. PROXIMATE*SKIN STAPLER-WIDE; REMOVABLE (SKIN)
Catalog Number PXW35
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure, the only thing wrong with this item was that the packaging had a hole in it.As it could no longer be considered sterile, the or could not use it.Patient consequence was not reported.

Common Device Name
REMOVABLE (SKIN)
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8615389
Report Number3005075853-2019-19177
Device Sequence Number381438
Product Code GDT
UDI-Device Identifier10705036002673
UDI-Public10705036002673
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue NumberPXW35
Device Lot NumberT4050E
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2019
Initial Report FDA Received Date05/16/2019
Patient Sequence Number1